# SDR 96FDEA00434

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corrosion
- Location: Bs 644
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01,1) ON FLOOR SUPPORT AROUND NUTPLATE HOLES AT BS 644 RBL 8.5 WL 157.5.  REMOVED DAMAGED PORTION OF FLOOR SUPT FABRICATED REPAIR PART AND INSTALLED PER FEDEX SRM 51-40-3.
